# SDR MASA200601070

- Difficulty date: April 11, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 10,814 hours, 10,253 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7383 ORD - RT OVERWING EMERGENCY EXIT SQUEALS.  MX CLEANED SEAL.
